Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


indoor sun tanning?
Oct 29, 2008

Hi, i have been diagnosed since july 2008, my CD4 was 64 and viral load was 100,000. now my viral load is 2000,but havent got my latest cd4 yet.

I am currently taking combivir and neverapine .I know by taking combivir will make me more prone to anemia . I am pale even before i started haart, so thinking of get myself some tan to look more healthy now.

So is indoor sun tanning an option ? I heard direct sun light will harm immune system, how abt indoor sun tanning?

thks so much for ur answer

Response from Mr. Vergel

Do not do it. It has a lot of potential harm when it comes to increase skin cancer and even immune suppression.

Is tenofovir not available where you live? If you have AZT induced anemia, that will impact your health and quality of life.

Getting 40 minutes a day of sunshine is good for you. Your body needs it to produce vitamin D to help keep your bones strong. It also helps keep mood up.

Nelson



Previous
Feeling bloated everyday What to eat?
Next
buffalo hump

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement